You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Integration on Noncompact Supermanifolds
Mitchell J. Rothstein
Transactions of the American Mathematical Society
Vol. 299, No. 1 (Jan., 1987), pp. 387-396
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2000500
Page Count: 10
You can always find the topics here!Topics: Mathematical integrals, Coordinate systems, Mathematical manifolds, Mathematical integration, Differential operators, Logical proofs, Morphisms, Ambiguity, Algebra
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We note that the Berezin integral, which is ill-defined for noncompact supermanifolds, is a distribution with support on the underlying manifold. This leads to the discovery of correction terms in the Berezinian transformation law and thereby eliminates the boundary ambiguities.
Transactions of the American Mathematical Society © 1987 American Mathematical Society